Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 25 Issue 1, Jan. 1978

Finding Two Disjoint Paths Between Two Pairs of Vertices in a Graph
Y. Shiloach, Y. Perl
Pages: 1-9
DOI: 10.1145/322047.322048

Renamings and Economy of Memory in Program Schemata
Luigi Logrippo
Pages: 10-22
DOI: 10.1145/322047.322049

Simple Representations of Certain Classes of Languages
Ronald V. Book
Pages: 23-31
DOI: 10.1145/322047.322050

Lower Bounds and Reductions Between Grammar Problems
Harry B. Hunt, III, Thomas G. Szymanski
Pages: 32-51
DOI: 10.1145/322047.322051

KEDMA—Linguistic Tools for Retrieval Systems
R. Attar, Y. Choueka, Nachum Dershowitz, A. S. Fraenkel
Pages: 52-66
DOI: 10.1145/322047.322052

Foundations of Probabilistic and Utility-Theoretic Indexing
W. S. Cooper, M. E. Maron
Pages: 67-80
DOI: 10.1145/322047.322053

On Stable Parallel Linear System Solvers
A. H. Sameh, D. J. Kuck
Pages: 81-91
DOI: 10.1145/322047.322054

Preemptive Scheduling of Uniform Processor Systems
Teofilo Gonzalez, Sartaj Sahni
Pages: 92-101
DOI: 10.1145/322047.322055

A Linear-Time On-Line Recognition Algorithm for ``Palstar''
Zvi Galil, Joel Seiferas
Pages: 102-111
DOI: 10.1145/322047.322056

Some Complexity Results for Matrix Computations on Parallel Processors
W. Morven Gentleman
Pages: 112-115
DOI: 10.1145/322047.322057

Reversal-Bounded Multicounter Machines and Their Decision Problems
Oscar H. Ibarra
Pages: 116-133
DOI: 10.1145/322047.322058

Renaming a Set of Clauses as a Horn Set
Harry R. Lewis
Pages: 134-135
DOI: 10.1145/322047.322059

Satisfiability Is Quasilinear Complete in NQL
C. P. Schnorr
Pages: 136-145
DOI: 10.1145/322047.322060

Separating Nondeterministic Time Complexity Classes
Joel I. Seiferas, Michael J. Fischer, Albert R. Meyer
Pages: 146-167
DOI: 10.1145/322047.322061

A New Incompleteness Result for Hoare's System
Mitchell Wand
Pages: 168-175
DOI: 10.1145/322047.322062